# SDR 9623226307

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROWS 35 TO 43.  RECONNECTED LIGHT ASSEMBLY AT ROW 43, OPERATIONAL CHECK GOOD.
